RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babenko, Yu I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:235
Abstract pages:836
Full texts:230
E-mail:

http://www.mathnet.ru/eng/person29755
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217157

Publications in Math-Net.Ru
2001
1. Yu. I. Babenko, A. I. Moshinskii, “Logarithmic analog of Leibnitz series and some integrals connected with the Riemann zeta function”, Fundam. Prikl. Mat., 7:2 (2001),  615–619  mathnet  mathscinet  zmath
1999
2. Yu. I. Babenko, “Power invariants of joined coaxial prisms”, Zap. Nauchn. Sem. POMI, 261 (1999),  31–39  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:4 (2002), 2769–2773
3. Yu. I. Babenko, V. A. Zalgaller, “Power invariants of certain point sets”, Zap. Nauchn. Sem. POMI, 261 (1999),  7–30  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:4 (2002), 2755–2768

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021